Keyword Search:

Browse by Faculty

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Author | Item Type | No Grouping
Number of items: 1.

Gerig, Thomas M. and Abdul Rahman, Mohd Nawi (1983) An Efficient Maximum Likelihood Solution in Normal Model having Constant but Unknown Coefficients of Variation. Pertanika, 6 (1). pp. 57-62.

This list was generated on Fri May 24 01:48:31 2013 MYT.
 
 
 
 

Universiti Putra Malaysia Institutional Repository is powered by EPrints 3 which is developed by the School of Electronics and Computer Science at the University of Southampton. More information and software credits.
Universiti Putra Malaysia Institutional Repository supports OAI 2.0 with a base URL of http://psasir.upm.edu.my/cgi/oai2
Best viewed using IE version 7.0 (and above) Mozilla Firefox version 3 (and above) with the resolution of 1024 x 768.